Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xochulaxo

BP while on tane??

Recommended Posts

My face isnt dry at all really, just regular, not oily anymore.

I've been using BP 10% everynight basically since I started tane 5 weeks ago. My skin isnt any better since when I started, although I did have a pretty bad IB. Do you think the BP is having a negative effect or can I keep using it?

Share this post


Link to post
Share on other sites

I couldn't even think about using bp when on tane, my face was so dry. You might want to question your derm as to whether your dose needs upping. Although remember, not everyone gets dry skin on tane. I think the figures are something like 80-90% experience it, the remaining 10-20% dont.

Share this post


Link to post
Share on other sites

I'm scared to stop also but I'm going to try not to use any unless a get a whopper. Than I may try just spot treating one of them and see how my skin reacts.

Definitly do a tiny area as a test before smearing it all over your face and I wouldn't think the typical finger length full would be a very smart thing to do. Only do a small amount if you really feel the need.

Share this post


Link to post
Share on other sites

I used bp for the first couple weeks on tane... My face looked great. Then I decided to stop and let accutane go through its course. I started to get some pretty bad breakouts. I'm just finishing my second month and about a week ago I started using bp again, and my face looks great. Its proactive 2.5%bp. Mind you, my face doesn't get very dry at all, and I always moisturize. I can't wait for the day I can stop using bp though, I hate the fact that it stains clothing. Hopefully in a month or two.

Share this post


Link to post
Share on other sites

My skin isnt dry at all really, sometimes i get a small dry spot but i mostirize alot that day and it goes away. I actually dont need moist on my face at all...im on week 6 now, 40 mg, switching to 60mg tomorrow. Will there be a big changr in dryness once im on 60mg?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×